Top > Events > V12 New Feature Seminar

Events

V12 New Feature Seminar


 Cradle is to hold V12 New Feature Seminar. Our engineers will explain primary new features that will be available in V12, which is planned to be released in June.

Details

Osaka

May 26, 2015 (100 participants at max)

Venue: 4th floor, Mainichi Intecio (3-4-5 Umeda, Kita-ku, Osaka-shi)[MAP]

  • 9:50-12:30(scSTREAM and HeatDesigner9:30 Doors Open
  • 13:50-16:30(SC/Tetra) Doors Open from 13:30
Nagoya

May 28, 2015 (60 participants at max)

Venue: 1204 12F, Winc Aichi (4-4-38 Meieki, Nakamura-ku, Nagoya-shi)[MAP]

  • 9:50-12:30(scSTREAM and HeatDesigner9:30 Doors Open
  • 13:50-16:30(SC/Tetra) Doors Open from 13:30
Tokyo

May 29, 2015 (150 participants at max)

Venue: Gate City Hall, B1F Gate City Osaki West Tower (1-11-1 Osaki, Shinagawa-ku)[MAP]

  • 9:50-12:30(scSTREAM and HeatDesigner9:30 Doors Open
  • 13:50-16:30(SC/Tetra) Doors Open from 13:30
Admission Free (pre-registration needed)

Schedule

 

AM Seminars(scSTREAM and HeatDesigner)9:50-12:30 (Doors Open from 9:30)

9:30-9:50 Registration for scSTREAM seminars
9:50-9:55 Venue announcement (5 minutes)
9:55-10:00 Opening remark
10:00-10:35 ST-pre V12 scSTREAM and HeatDesigner Pre-processor
10:35-11:10 ST-sol V12 scSTREAM and HeatDesigner Solver
11:10-11:25 Break (15 minutes)
11:25-12:00 ST-post V12 scSTREAM and HeatDesigner Post-processor
12:00-12:15 ST-sales Supplementary Notes from Sales Staffs
12:15-12:30 Q and A
12:30 Closing remark for AM (scSTREAM and HeatDesigner)

PM Seminars(SC/Tetra)13:50-16:30 (Doors Open from 13:30)

13:30-13:50 Registration for SC/Tetra seminars
13:50-13:55 Venue announcement (5 minutes)
13:55-14:00 Opening Remark
14:00-14:35 SCT-pre V12 SC/Tetra Pre-processor
14:35-15:10 SCT-sol V12 SC/Tetra Solver
15:10-15:25 Break (15 minutes)
15:25-16:00 SCT-post V12 SC/Tetra Post-processor
16:00-16:15 SCT-sales Supplementary Notes from Sales Staffs
16:15-16:30 Q and A
16:30 Closing remark for PM (SC/Tetra)
  • * Please note that we may not accept attendance of participants from some hardware and software vendors.
  • * Seminar titles, presentation details, and schedule may change without prior notice.

Pre-registration

 Pre-registration is necessary in order to participate this seminar. Please follow the procedure from the registration form below. You need to accept our privacy policy when submitting the form. Upon registration, we will send you a confirmation email to the registered address. Prior to the day of the seminar, we will send you a separate URL for participation confirmation. Please print out the confirmation and submit it with your business card on the day at the reception.
* If you register for both AM and PM seminars, we will send you only one participation confirmation.

 If you do not receive the confirmation email, please contact us at below.

Inquiry regarding the Seminar

TOP